# SDR ASAA2015021910854

- Difficulty date: February 19, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261020
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140DF HAS CORROSION.  ACFT GROUNDED. PANEL 140DF, AFT CARGO FLOOR PANEL BEYOND LIMIT IAW SRM 52-00-53 PARA 5 B1.  FABRICATED DRILLED UP NEW FLOOR 140DF IAW DWG 453A2610, REV B, ALODINED AND PRIMED NEW FLOOR PANEL 140DF IAW 453A2610, REV K.
